MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION INOGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Loss of consciousness (2418); Syncope/Fainting (4411)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient experienced syncope that correlated with a ventricular fibrillation (vf) episode stored on this cardiac resynchronization therapy defibrillator (crt-d).Anti-tachycardia pacing (atp) and one 41j shock were delivered, but the arrhythmia appears to have spontaneously converted on its own afterwards.This crt-d remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to e1: switched first and last name, and corrected spelling error.The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that the patient experienced syncope that correlated with a ventricular fibrillation (vf) episode stored on this cardiac resynchronization therapy defibrillator (crt-d).Anti-tachycardia pacing (atp) and one 41j shock were delivered, but the arrhythmia appears to have spontaneously converted on its own afterwards.This crt-d remains in service.No additional adverse patient effects were reported.Additional information received reported that the patient implanted with this crt-d system experienced a loss of consciousness and fell, resulting in a head contusion.Cardiology referred the patient to a electrophysiology specialist and recommended medication changes.This crt-d remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative

Brand Name
INOGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22081889
Report Number2124215-2025-33829
Device Sequence Number7866309
Product Code NIK
UDI-Device Identifier00802526534539
UDI-Public(01)00802526534539(17)170108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/07/2017
Device Model NumberG140
Device Catalogue NumberG140
Device Lot Number476345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer05/23/2025
06/02/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date05/28/2025
06/09/2025
Date Device Manufactured01/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale